# SDR ASOA06163

- Difficulty date: February 8, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: CC67038601965
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE PASSENGER DOOR FORWARD AND AFT SIDEWALL, UNDER THE HANDRAIL SUPPORT BRACKET, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE PASSENGER DOOR FORWARD AND AFT SIDEWALL, UNDER THE HANDRAIL SUPPORT BRACKET IAW REO.  (K)
